Jump to content
CrazyBoards.org

Recommended Posts

I tried rexulti and I had same side effects as abilify this time . Restlessness something awful. Weird thing I was on it yrs ago I took abilify and it was a miracle drug for me this time it was awful. I took it for 2yrs too.

Share this post


Link to post
Share on other sites

is the weight game due to eating more or is it just weight game regardless of intake?

Share this post


Link to post
Share on other sites

Reviving this thread to see if anyone else has Rexulti updates or experiences?

I mostly feel tired and haven't felt much improvement in mood.  But it's early days...

Share this post


Link to post
Share on other sites

I take 2 mg of Rexulti in the morning (its supposed to be activating which I believe b/c I experienced insomnia when taking my dose at night).  My pdoc felt that Rexulti would be a better choice for me side effect-wise than Zyprexa.  I've made the switch and, so far so good.  My mood stability has been variable due to the insomnia, but I think that's a matter of working out some med kinks.

Share this post


Link to post
Share on other sites

I've been on Rexulti about 3 months and I feel like it's saved my life. I tried EVERYTHING with no success.  After 6 years of being a shut-in, I feel like the cloud has lifted and I'm actually almost normal.

i haven't experienced weight gain; still weigh 110.

Im thanking the stars for this medication.

Edited by Mblodnieks314

Share this post


Link to post
Share on other sites

I too have been on Rexulti for three months, and I find it to be the perfect drug (for me.) It's killed my depression like nothing else could, and with nearly zero side effects. I can't say enough good things about it. My pdoc says I should do a commercial for it -- he's impressed by how well it works for me.

Share this post


Link to post
Share on other sites

Hi. I'm new here.

It's great to read all the positive feedback about Rexulti. I'm also a bit envious of those who are taking it. My psychiatrist wanted me to try it, prescribed it twice, and insurance company denied coverage both times, so I'm now on Abilify. 

Share this post


Link to post
Share on other sites

I have been on Rexulti twice in the past seven months. Both times I stopped taking it not bc it didn't help my depression, but bc of both the weight gain (over 10#, monitoring calories and exercising 5x/week) and the restlessness. It really does help very quickly for severe depression, but after 8-10 weeks I couldn't cope with the restlessness and not being able to fit into any of my pants- probably will keep this on hand in case I slip or feel the depression come back, but I feel very stable now and have taken myself off the drug again. I was amazed at both how effective it has been and at how quickly I put the pounds on despite a healthy low calorie diet and being a competitive athlete- it must mess with your blood sugar bc my weight has been the same for nearly 15 years until this little pill. What really got to me was not being able not to move- especially in the evening- I had to move even just my foot or clenching my jaw and that feeling always heightened right before bed. Interesting drug. Will take again just with the knowledge that side effects are what they are.

Share this post


Link to post
Share on other sites

They gave it to me alone for depression and anxiety/panic disorder because antidepressants make me nuts. Are any of you taking it by itself?

Edited by Justkeepswimming

Share this post


Link to post
Share on other sites

Bumping this to see if anybody else has been prescribed Rexulti or if anyone has updates. I've been on 1 mg of Rexulti for a little less than 3 weeks. I've noticed a difference, but I don't know if I've plateaued on this dose. I left a message with the doc to see if she will bump me up to 2 mg before my next appointment (Jan 31st). I've had zero side effects so far, so I'd like to go up to 2 mg to see if that gets me over the hump.

Share this post


Link to post
Share on other sites

I am female 62 yr. old. I had a T I A , little stroke after taking Rexulti for less than a month. I was already on wel burtrin 150 mg, high blood pressure, thyroid, cholesterol, pain killers . It came on out of nowhere. I am now on so much more medications because of the stroke. 

I also was gaining weight.

Has anyone else experienced a T I A. 

Share this post


Link to post
Share on other sites

Just figured out how to reply.... Yes I had a blood clot In the brain. Still not feeling good. Too much medication the doctors put me on.. I think the drug Rexulit gave me my stroke thank you for your input.

Share this post


Link to post
Share on other sites
On 2/21/2017 at 0:09 AM, Dphxa said:

T I A are caused by blood clots.  Does Rexulti cause blood clots?

If it does, that would be a freaky rare side effect.

Share this post


Link to post
Share on other sites

After taking this drug Rexulti for less than a month I had a stroke. Don't know if anyone else will develop blood clots, that's why I am posted this. Let me know if you had  T I A or stroke. Thanks

 

Share this post


Link to post
Share on other sites
15 hours ago, jt07 said:

If it does, that would be a freaky rare side effect.

You got that right. It scared me . One of the printed side effects are  " May cause strokes in eldery people with Alzheimer's or dementia which I do not have either yet..... We all might get there some day... I am 62 yr. old do not consider my self eldery yet , I may be  sadand depressed ... to me my mother at 89 is eldery.. 

 

Share this post


Link to post
Share on other sites

I don't think you are going to find anybody who has had a stroke on Rexulti because, as I said, it is one freaky rare side effect if the Rexulti is in fact to blame. You are on a lot of meds. Singling out Rexulti without proof I think is unfair.

Share this post


Link to post
Share on other sites

Hi, no I am not saying Rexulti was to blame I have no proof , I am only putting it out there so if any one else has  a T I A or stroke we can record it.. That is the only way we can pin point side effects that we are not aware of. So if I gave you the wrong idea that I am pointing the finger on the drug I am not.. 

Share this post


Link to post
Share on other sites

I suffer from Generalized Anxiety Disorder and Major Depressive Disorder. For the GAD  I have been taking Xanax, for MDD I have tried several medications, too many to mention, however in a last effort my PDoc prescribed Lexapro, it did help a little bit but not much. He recently prescribed Rexulti, he had to get permission to  prescribed it. Now I find it has my heart racing, my resting pulse is between 94 and 105. I would not be able to see him until this Monday. I have stopped the Rexulti because the racing heart scares me. Was this a good idea?

Edited by Angela Andrews

Share this post


Link to post
Share on other sites

I've been on Effexor XR 225mg for 12 years.  Started having issues in February this year.  They upped my Effexor to 300mg, Buspar to 60mg, have me on Ativan and tried me on Abilify but it caused too much restlessness.  Now I'm on Rexulti getting ready to go from 0.5mg to 1mg.  Would it be causing tired, zombie-like feelings or would that be the Ativan and/or Buspar?

Edited by Mook

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...